Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Brown patches on ankle, calf. Prescribed ointment, reoccurs after application stops. Reason?

respected sir, I have brown patches on both my ankle and calf areas for which i was prescribed to use halovat N of GLENMARK company. Improvement occurs till i keep using but it reappears once i stop . will i have to keep using life long ? There is no itching or rashes before or after using medicine. what should i do further. please help !
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
this condition is called Post inflammatory hyperpigmentation which takes time to improve- months to years depending of the severity
steroids should not be used for prolonged periods without guidance as they will do more harm than good.

Hydroquinone based creams will give better results compared to the one you are using.

But all said a dermatologist after examination can better decide which skin lightening cream will best suit you
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor